BibTeX record journals/jcgs/YangT21

download as .bib file

@article{DBLP:journals/jcgs/YangT21,
  author       = {Ting Yang and
                  Zhiqiang Tan},
  title        = {Hierarchical Total Variations and Doubly Penalized {ANOVA} Modeling
                  for Multivariate Nonparametric Regression},
  journal      = {J. Comput. Graph. Stat.},
  volume       = {30},
  number       = {4},
  pages        = {848--862},
  year         = {2021},
  url          = {https://doi.org/10.1080/10618600.2021.1923513},
  doi          = {10.1080/10618600.2021.1923513},
  timestamp    = {Wed, 04 May 2022 08:39:11 +0200},
  biburl       = {https://dblp.org/rec/journals/jcgs/YangT21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}